# SDR CA991004003

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 311851201A
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLOW DIVIDER AND DUMP VALVE PASSING EXCESS FUEL.
